# SDR AALA202105089002

- Difficulty date: May 4, 2021
- Submitted: May 9, 2021
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 77,628 hours, 30,383 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 508
- Condition: Faulted
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DAMPING FUNCTION OF PASSENGER CREW DOOR 842 FAILED OPERATIONAL TEST. REPLACED DOOR DAMPER CYLINDER IAW AMM 52-13-14-400-001-B, OPS CHECK GOOD.
